Alert archive / New Mexico / Red Flag Warnings in 2012

Red Flag Warning 56, NWS Midland/Odessa, TX

December 23, 2012

NWS Midland/Odessa, TX issued this red flag warning at Dec 23, 2012, 3:41 AM MST. It took effect at Dec 23, 2012, 12:00 PM MST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2012, 3:41 AM MST (10:41 UTC)
In effect from
Dec 23, 2012, 12:00 PM MST
Expired
Dec 23, 2012, 5:00 PM MST
In force
5 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

508 
WWUS84 KMAF 231041
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
441 AM CST SUN DEC 23 2012

...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE
GUADALUPE MOUNTAINS BELOW 6000 FT FOR WINDS OF 20 MPH OR
GREATER... MINIMUM RH 15 PERCENT... AND HIGH FIRE DANGER...

.WARM...DRY...AND WINDY CONDITIONS WILL EXACERBATE THE DRYING OF
FINE DEAD FUELS BY THIS AFTERNOON. AS WINDS INCREASE TO OVER 20
MPH AND RELATIVE HUMIDITY FALLS TO NEAR 15 PERCENT...CRITICAL FIRE
WEATHER CONDITIONS ARE EXPECTED. SIMILAR CONDITIONS ARE POSSIBLE
AGAIN ON MONDAY.

NMZ114-TXZ258-232245-
/O.UPG.KMAF.FW.A.0044.121223T1800Z-121224T0100Z/
/O.NEW.KMAF.FW.W.0056.121223T1900Z-121224T0000Z/
/O.NEW.KMAF.FW.A.0045.121224T1900Z-121225T0000Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
341 AM MST SUN DEC 23 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM MST THIS
AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR GUSTY WINDS
AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM MST
THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. 

* WINDS...SOUTHWEST 20-35 MPH WITH GUSTS TO 50 MPH

* HUMIDITY...15 PERCENT

* TIMING: SUNDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

&&

$$

NMZ115-TXZ057-232245-
/O.NEW.KMAF.FW.A.0045.121224T1900Z-121225T0000Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
441 AM CST SUN DEC 23 2012 /341 AM MST SUN DEC 23 2012/

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR GUSTY WINDS
AND LOW HUMIDITY FOR THE SOUTHEAST NEW MEXICO PLAINS AND THE
VAN HORN HIGHWAY 54 CORRIDOR...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. 

* WINDS...SOUTHWEST TO WEST 25-40 MPH WITH GUSTS TO 60 MPH POSSIBLE

* HUMIDITY...10 TO 15 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
2 follow-up statements
410 
WWUS84 KMAF 232020
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
220 PM CST SUN DEC 23 2012

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR THE
GUADALUPE MOUNTAINS BELOW 6000 FT FOR WINDS OF 20 MPH OR
GREATER... MINIMUM RH 15 PERCENT OR LESS... AND HIGH FIRE DANGER...

...A FIRE WEATHER WATCH REMAIN IN EFFECT MONDAY AFTERNOON FOR THE
GUADALUPE MOUNTAINS... SOUTHEAST NEW MEXICO PLAINS... AND VAN
HORN/HWY 54 CORRIDOR...

.WARM...DRY...AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS THIS AFTERNOON ACROSS THE GUADALUPE MOUNTAINS.
AS WINDS INCREASE OVER 20 MPH AND RELATIVE HUMIDITY FALLS TO NEAR
15 PERCENT...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED.  A RED 
FLAG WARNING REMAINS IN EFFECT.  WITH THE APPROACH OF AN UPPER TROUGH
THESE CRITICAL CONDITIONS WILL SPREAD MONDAY AFTERNOON FROM THE 
GUADALUPE MOUNTAINS ACROSS THE ADJACENT PLAINS. A FIRE WEATHER WATCH 
IS IN EFFECT.

NMZ114-TXZ258-240830-
/O.EXT.KMAF.FW.A.0045.121224T1800Z-121225T0000Z/
/O.CON.KMAF.FW.W.0056.000000T0000Z-121224T0000Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
120 PM MST SUN DEC 23 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...
...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE 
MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT TO 5 PM MST THIS AFTERNOON. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR MONDAY AFTERNOON.

* WINDS...THIS AFTERNOON SOUTHWEST 25-35 MPH WITH GUSTS TO 50 MPH. 
          MONDAY SOUTHWEST 30-40 MPH WITH GUSTS TO 60 MPH.

* HUMIDITY...15 PERCENT.

* TIMING: THIS AFTERNOON.
          MONDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

&&

$$

NMZ115-TXZ057-240830-
/O.EXT.KMAF.FW.A.0045.121224T1800Z-121225T0000Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
220 PM CST SUN DEC 23 2012 /120 PM MST SUN DEC 23 2012/

...FIRE WEATHER WATCH NOW IN EFFECT MONDAY AFTERNOON FOR GUSTY
WINDS AND LOW HUMIDITY FOR SOUTHEAST NEW MEXICO PLAINS ...

* WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 45 MPH. 

* HUMIDITY...10 TO 15 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
802 
WWUS84 KMAF 240010
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
610 PM CST SUN DEC 23 2012

...A FIRE WEATHER WATCH REMAIN IN EFFECT MONDAY AFTERNOON FOR THE
GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS AND VAN
HORN/HWY 54 CORRIDOR...

.WINDS WILL DECREASE...AND RH/S INCREASE THIS EVENING...SO THE RED
FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. WINDS ARE EXPECTED TO
INCREASE OVER 20 MPH AND RH/S FALL TO NEAR 15 PERCENT MONDAY
AFTERNOON OVER THE VAN HORN AREA...GUADALUPE MOUNTAINS AND
SOUTHEAST NEW MEXICO PLAINS AS AN UPPER STORM SYSTEM APPROACHES
THE REGION.  A FIRE WEATHER WATCH IS IN EFFECT FOR THESE AREAS
MONDAY AFTERNOON.

NMZ114-TXZ258-241230-
/O.EXP.KMAF.FW.W.0056.000000T0000Z-121224T0000Z/
/O.CON.KMAF.FW.A.0045.121224T1800Z-121225T0000Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
510 PM MST SUN DEC 23 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE
 GUADALUPE MOUNTAINS...
...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR GUADALUPE MOUNTAINS...


* WINDS...SOUTHWEST 30-40 MPH WITH GUSTS TO 60 MPH.

* HUMIDITY...15 PERCENT.

* TIMING...MONDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ115-TXZ057-241230-
/O.CON.KMAF.FW.A.0045.121224T1800Z-121225T0000Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
610 PM CST SUN DEC 23 2012 /510 PM MST SUN DEC 23 2012/

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR
GUSTY WINDS AND LOW HUMIDITY FOR THE VAN HORN AREA AND THE
SOUTHEAST NEW MEXICO PLAINS...

* WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* TIMING...MONDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Dec 23, 3:09 AM MST, 32 minutes earlier.

Area forecast discussion, Dec 23, 3:09 AM MST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
409 AM CST SUN DEC 23 2012

.DISCUSSION...
MODERATING TEMPERATURES TO MUCH ABOVE NORMAL CAN BE EXPECTED
TODAY AS A LEE TROUGH/LOW STRENGTHENS WITH LOW LEVEL THERMAL
RIDGING INCREASING WITH DOWNSLOPE FLOW CONTINUING IN THE ZONAL
FLOW ALOFT. IN ADDITION CLOUD COVER WILL NOT BE AS THICK AS
YESTERDAY AND THIS SHOULD ALSO HELP BOOST HIGH TEMPERATURES TODAY.
BY TONIGHT A WEAK UPPER LEVEL TROUGH MOVING ACROSS THE PLAINS AND
MIDWEST WILL DROP A WEAK COLD FRONT SOUTH TOWARD THE RIO GRANDE
RIVER. A STRONGER UPPER LEVEL TROUGH WILL QUICKLY FOLLOW ON ITS
HEELS MONDAY FROM THE ROCKIES AND PRODUCE ANOTHER LEE TROUGH/LOW
AHEAD OF IT WHICH SHOULD KEEP TEMPERATURES ABOVE NORMAL (BUT
COOLER THAN TODAY). THIS SECOND TROUGH WILL LIKELY PRODUCE WINDY
CONDITIONS AHEAD OF IT IN THE MOUNTAINS MONDAY AND MONDAY NIGHT
WITH HIGH WINDS POSSIBLE IN THE GUADALUPE MOUNTAINS DUE TO 700
MILLIBAR WIND FORECASTS OF 50 KNOTS. WILL ISSUE A HIGH WIND WATCH
MONDAY AFTERNOON AND EVENING FOR THIS AREA. THE DAVIS MOUNTAINS
ABOVE 6000 FEET WILL ALSO BECOME VERY WINDY BY LATE MONDAY AND
MONDAY NIGHT AND LATER SHIFTS WILL NEED TO MONITOR THAT AREA FOR A
POSSIBLE HIGH WIND WATCH.

THE PASSAGE OF THE UPPER LEVEL SYSTEM MONDAY NIGHT AND CHRISTMAS
DAY WILL FORCE A STRONG COLD FRONT THROUGH THE REGION TUESDAY WITH
BREEZY TO WINDY CONDITIONS AREA WIDE AND MUCH COLDER AND FALLING
TEMPERATURES BEHIND IT. FAVOR THE QUICKER AND COLDER GFS FROPA.
THERE MAY ALSO BE ENOUGH FORCING AND LOW LEVEL MOISTURE TO
GENERATE A SLIGHT CHANCE OF SHOWERS IN THE WARMER AIR MONDAY NIGHT
WITH A SLIGHT CHANCE OF SNOW SHOWERS CHRISTMAS DAY IN THE COLDER
AIR ACROSS THE NORTHERN AND NORTHEASTERN PERMIAN BASIN.

DRY AND SLOWLY MODERATING TEMPERATURES ARE EXPECTED BEHIND THIS
SYSTEM WEDNESDAY AND THURSDAY IN THE ZONAL FLOW ALOFT. THE NEXT LEE
LOW/TROUGH WILL FORM BY THURSDAY AHEAD OF THE NEXT WESTERN TROUGH.
THIS TROUGH IS FORECAST BY CONSENSUS TO PASS NORTH OF THE FORECAST
AREA LATE THURSDAY/EARLY FRIDAY. THE AIR BEHIND THIS SYSTEM IS NOT
FORECAST TO BE THAT COLD WITH NEAR NORMAL TEMPERATURES EXPECTED AT
THIS TIME NEXT FRIDAY THROUGH THE WEEKEND.

&&

.FIRE WEATHER...
WILL GO AHEAD AND UPGRADE TO A RED FLAG WARNING FOR THE GUADALUPE
MOUNTAINS THIS AFTERNOON DUE TO AN INCREASING WESTERLY FLOW ALOFT
WHICH SHOULD GENERATE AN INCREASING SURFACE PRESSURE GRADIENT. IN
ADDITION THE WESTERLY DOWNSLOPE FLOW WILL LIKELY DROP RH/S TO 15
PERCENT OR LESS IN LOCATIONS BY AFTERNOON FOR A FEW HOURS. CONDITIONS
SHOULD IMPROVE BY EVENING WITH NOCTURNAL COOLING.

WILL ALSO ISSUE A FIRE WEATHER WATCH FOR MONDAY AFTERNOON FOR THE
GUADALUPE MOUNTAINS...VAN HORN HIGHWAY 54 CORRIDOR AND THE
SOUTHEAST NEW MEXICO PLAINS. A STRONG UPPER LEVEL STORM SYSTEM WILL
BE APPROACHING THESE AREAS BY MONDAY AFTERNOON AND THESE AREAS SHOULD
DEVELOP BRISK WESTERLY DRY DOWNSLOPE FLOW. IT WILL LIKELY BE TOO
COOL AND MOIST FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE EASTERN
HALF OF SOUTHEAST NEW MEXICO PLAINS ZONE 115...BUT POSSIBLE ACROSS
THE WARMER AND DRIER WESTERN SECTIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 72  28  65  33  /   0   0   0  20
BIG SPRING TX              73  27  65  33  /   0   0   0  20
CARLSBAD NM                73  29  72  39  /   0   0   0  10
DRYDEN TX                  76  41  75  42  /   0   0   0   0
FORT STOCKTON TX           76  40  73  39  /   0   0   0   0
GUADALUPE PASS TX          66  39  61  34  /   0   0   0  10
HOBBS NM                   71  30  64  35  /   0   0   0  10
MARFA TX                   68  28  68  27  /   0   0   0   0
MIDLAND INTL AIRPORT TX    73  26  67  33  /   0   0   0  10
ODESSA TX                  73  28  67  33  /   0   0   0  10
WINK TX                    76  28  70  36  /   0   0   0  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 5 PM MST THIS AFTERNOON FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR THE FOLLOWING ZONES...
     GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
     PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...RED FLAG WARNING FROM NOON TODAY TO 5 PM MST THIS AFTERNOON FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR THE FOLLOWING ZONES...
     GUADALUPE MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR.

     HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

03/12
Hazardous weather outlook, Dec 23, 2:13 AM MST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
313 AM CST SUN DEC 23 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-240915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
313 AM CST SUN DEC 23 2012 /213 AM MST SUN DEC 23 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

DRY AND WINDY CONDITIONS WILL ALLOW FOR CRITICAL FIRE WEATHER
CONDITIONS ACROSS PORTIONS OF THE GUADALUPE MOUNTAINS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DRY AND WINDY CONDITIONS MONDAY AFTERNOON WILL RESULT IN THE
POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE
GUADALUPE MOUNTAINS...THE EDDY COUNTY PLAINS...AND THE SOUTHERN
PORTIONS OF LEA COUNTY NEW MEXICO.

IN ADDITION...THE GUADALUPE MOUNTAINS WILL HAVE THE POTENTIAL FOR
HIGH WINDS BEGINNING MONDAY AFTERNOON AND CONTINUING INTO EARLY
CHRISTMAS DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:18 AM MSTHigh Wind WatchMAFEddy24 hr
Dec 23, 3:41 AM MSTFire Weather WatchMAF37 hr

Nearby

Red Flag Warnings in New Mexico, 2012Red Flag Warnings in Texas, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.